# SDR ERAA96266

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296EH
- Make and model: Bolkms BO105S
- Aircraft serial: S849
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6853279
- Condition: Worn
- Location: Curvic
- Part time: 1,078 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HAS WORN CURVIC DUE TO OUTER SHAFT THAT WAS PURCHASED FROM SUPERIOR , THAT HAS MATERIAL AROUND CURVIC FLAKING OFF.  WORN WHEEL IS DUE TO OUTER SHAFT PROBLEM.  THE #4 WHEEL IS AN ALLISON PART.  SEE ERAA MMIR REPORT #ERAA000258.
